# SDR GLBA96085

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Gear Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - CREW REPORTED, THE GEAR 'UNSAFE' LIGHT ILLUMINATED AND HORN SOUNDED WITH GEAR UP IN FLIGHT AND WITH GEAR EXTENDED.  MX REPAIRED CHAFED WIRE IN ZONE 131.  SYSTEM OPS CHECK WAS GOOD.  (M)
